×

Found 630 Documents (Results 1–100)

100
MathJax

Regularity of minimal and CMC stable hypersurfaces: a brief overview. (English) Zbl 1470.53004

Giga, Yoshikazu (ed.) et al., The role of metrics in the theory of partial differential equations. Proceedings of the 11th Mathematical Society of Japan, Seasonal Institute (MSJ-SI), Nagoya University, Japan, July 2–13 2018. Tokyo: Mathematical Society of Japan. Adv. Stud. Pure Math. 85, 491-511 (2021).
MSC:  53-02 53C42 35-02
PDF BibTeX XML Cite
Full Text: DOI

Simons cone and saddle solutions of the Allen-Cahn equation. (English) Zbl 1471.35162

Giga, Yoshikazu (ed.) et al., The role of metrics in the theory of partial differential equations. Proceedings of the 11th Mathematical Society of Japan, Seasonal Institute (MSJ-SI), Nagoya University, Japan, July 2–13 2018. Tokyo: Mathematical Society of Japan. Adv. Stud. Pure Math. 85, 471-478 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification